# SDR 2002FA0000753

- Difficulty date: May 8, 2002
- Submitted: June 4, 2002
- Operation: General aviation
- Aircraft: N1008
- Make and model: Luscmb PHANTOM1
- Aircraft serial: 108
- Aircraft time: 321 hours
- Engine: Cont IO550G
- Engine time: 321 hours
- Propeller: Mcauly 2A34C*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: F3114MPB
- Condition: Broken
- Location: Mlg
- Part time: 321 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD-END BEARING FAILED ON RIGHT RETRACT ROD.
